# SDR MALA050830

- Difficulty date: November 16, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- Aircraft time: 17,059 hours, 16,548 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Warning Light
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR UPLOCK UNSAFE LIGHT ON GEAR RETRACTION.  CYCLED LANDING GEAR DOWN SAFE TWICE.  RETURNED FOR LANDING.  FOUND ICE ON MLG DOOR UPLOCK.  REMOVED ICE.
